# SDR CA030925005

- Difficulty date: September 16, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 20,021 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pad
- Part number: 30162
- Part serial: 1553
- Condition: Loose
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING THE AIRCRAFT WAS PULLING TO THE LEFT SIDE OF THE RUNWAY.  UPON APPLICATION OF THE BRAKE ON THE LEFT SIDE AIRCRAFT STARED TO VIBRATE.  THE BRAKE WAS ALSO NOTED TO BE SOFT AND INEFFECTIVE.  MAINTENANCE INSPECTED IT AND FOUND THE LT OUTBOARD BRAKE WEAR PADS BECAME DISLODGED AND DAMAGED THE BRAKE ASSEMBLY AND THE WHEEL HALF. THE WEAR PADS ARE RIVETED ON AND IT APPEARS THAT A RIVET LET GO AND STARTED A CHAIN REACTION BREAKING ALL THE OTHER RIVETS LETTING THE WEAR PAD MOVE AND DAMAGE THE OTHER PARTS.
